# SDR CA101026006

- Difficulty date: October 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932111
- Condition: Cracked
- Location: Cockpit
- Part time: 20,770 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL390, CAPTAIN`S WINDSHIELD CRACKED, DIVERTED.  RAR CAPT`S WINDSHIELD IAW 56-11-01. (SEE ALSO SDR 2010103001627/SIMA201029301)
